MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418160-J
Medical Device Problem Codes Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system and two (2) ovation ix iliac limbs to treat an abdominal aortic aneurysm (aaa).Approximately three (3) months post initial procedure a type 1b endoleak was identified during a scan.The patient was reported to be stable.Re-intervention was completed with implant of an additional ovation ix iliac limb.Reportedly the procedure went well.The final patient status was reported to be good.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1b endoleak of the right common iliac artery as being confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest that a cranial migration of the right iliac stent occurred.The most likely causation for the cranial migration that resultant in a type 1b endoleak was calcification that was present in the right common iliac artery.Procedure-related harms, device, user, procedure, or anatomy relatedness of this complaint could not be determined with the medical records available for review.However calcifications were present in the right common iliac artery, this could have contributed to the cranial migration and resultant a type 1b endoleak.The final patient status was discharged on the first post-operative day home following a secondary endovascular procedure and was reported as being good, no additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6 evaluation result codes; remove 3233 h6 evaluation conclusion codes; remove 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system and two (2) ovation ix iliac limbs to treat an abdominal aortic aneurysm (aaa).Approximately three (3) months post initial procedure a type 1b endoleak was identified during a scan.A re-intervention was completed with the implant of an additional ovation ix iliac limb.It was reported the procedure went well.The final patient status was reported to be good.Additional information: clinical assessment determined that there was evidence to reasonably suggest cranial migration of the right iliac stent had also occurred.The migration was discovered during a review of the four (4) month post implant angiogram.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10889927
Report Number3008011247-2020-00127
Device Sequence Number19532765
Product Code MIH
UDI-Device IdentifierM701TVIL1418160J1
UDI-Public+M701TVIL1418160J1/$$3210713FS07111855U
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2021
Device Model NumberTV-IL1418160-J
Device Catalogue NumberTV-IL1418160-J
Device Lot NumberFS071118-55
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS110719-31); OVATION IX MAIN BODY (LN FS020120-09); OVATION PRIME FILL POLYMER (LN FF040820-01); OVATION IX ILIAC LIMB (LN FS110719-31); OVATION IX MAIN BODY (LN FS020120-09); OVATION PRIME FILL POLYMER (LN FF040820-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR